When to stop should be decided between you and your doc. Together you can discuss if the Topamax is still the right choice for you. When I stopped taking Topamax I consulted my doc. and he wrote down exactly how to taper off of it. It took 3 weeks but I didn't have any adverse side effects.
Good luck! :-)
Mel Amber is right how quick you discontinue the dose is and should be a partnership between you and your doctor it is an anticonvulsant drug it is noted that if you reduce it too quick then you can have problems but my question how quick is too quick for one person it might work at a designated date and the next might take longer so just to be safe please talk with him or his office let us know how things are going
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 1 answer
Anyone with a long time history (longer than 6months) using Topamax for chronic back pain/nervepain?
Posted 23 Sep 2010 • 4 answers
Posted 12 Jan 2012 • 1 answer
Posted 9 Oct 2013 • 1 answer
Posted 28 Feb 2014 • 2 answers